Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Samz

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Samz

  • Rank
    Junior Member
  • Birthday 01/25/1988

Profile Information

  • Gender
    Male
  • Location
    UK
  1. Watch it disappear...hopefully!
  2. Dont be worried. I'm from the UK too and the dermatologist didn't wana see me after my first one for 2months. You will find out that everything is ok when you go and see them next time. Speaking of which mines today! I phoned him up and got it moved to a week earlier aswell because I was concerned about stuff maybe you should do that toooo! I'm on 40mg a day also. I have for like 4 months. Probably going to get an increase when I see him today. I'll tell you what goes down later!
  3. Alright mate. I have the exactly the same scars on my back, shoulders and chest to. I'm on Accutane. Check out my gallery if you want. I haven't got any pictures of my back, shoulders or chest up yet though. I'm not sure what to say to you because I haven't treated my scars yet. I'm just letting Accutane do it's job first. Go and see your Doctor and he should refer you to a specialist. I wanted to reply because It's like looking in the mirror looking at your pictures. Let me know if you fi
  4. Nice one! Good to hear. Have you got any pictures? Before?....After? Thanks.
  5. Yes it is. hah! 'Mkay'...I'd say your acne is mild/non-existent and if I was you I wouldn't put myself through all the side-effects/bolox that you get with Accutane.
  6. Hey. Everyones probably heard this all before. But... I'm taking 40mg a day and have been doing for 116 days. (about 3 1/2 months) My dermatologist hasn't even mentioned anything about increasing my dosage. Is anyone else in the same boat? Next time I go to see him on 29th June It's supposed to be the end of my course. But he said we could extend It if I wasnt fully happy. I'm definitely going to ask him what's going on. I want moreeeeeee Accutane! I feel conned. Hhaha! Thanks.
  7. Hey. Yeah, It's so tempting to squeeze this bad boy! Haha! Don't worry, I'm refraining from doing so. I set up a gallery thing to show progress. Check back HERE for pictures. Thanks.
  8. NICE ONE! haha!!!! Well, I'll take a photo each day or something and upload them here. Thanks again.
  9. Thanks mate. Sounds like it's a good thing. Especially as I'm taking both, Accutane and Flucloxacillin. Any more ideas people? x
  10. Alright mate. Try not to worry. It's get better. My acne sort of moved from my face to my back. So when I went to see my derm the second time he was surprised when I said it had got worse because he couldn't see the absolute mess on my back. I've been on it for like 3 months now and I'm no way near fully clear. I suppose you've just got to be patient. Pretty much everyone in here knows how you feel, as acne is RUBBISH. What cleanser are you using?
  11. Hey people! I have had really bad acne for years, finally got accutane. Been on it for like 3months (40mg a day) and its working well. However about 4 days ago I got this massive nodule/cyst thing. Lovely isn't it? haha! Err basically.....its massive....so I was like oh dear! Phoned up my the specialist and he's on his holidays....GREAT! I was advised to see my GP. He thought it was leukemia!...? So that scared me a little. But yeah...its not! Then he prescribed me Flucloxacillin 250mg x
  12. Yeah, I don't know why. I've posted before! Someone approve it please Thanks
  13. Hey! Just thought I'd share my Accutane adventure with everyone. Although my course of Accutane (40mg a day) isn't over yet here's progress pictures from day 5 to day 77 (today). My skin is getting much healthier. It's less oily and I definately have less active spots than before my treatment. Yeah I got minor side effects at the start like headaches and rashes on my arms but they have subsided and my only concern is whether or not I have remembered to put lip balm in my pocket! Haha! If yo
×